About a family of deformations of the Costa-Hoffman-Meeks surfaces

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 397
  • Download : 0
We show the existence of a family of minimal surfaces obtained by deformations of the Costa-Hoffman-Meeks surface of genus k a (c) 3/4 1, M (k) . These surfaces are obtained varying the logarithmic growths of the ends and the directions of the axes of revolution of the catenoidal type ends of M (k) . Also we obtain a result about the non degeneracy property of the surface M (k) .
Publisher
SPRINGER
Issue Date
2009-09
Language
English
Article Type
Article
Keywords

EMBEDDED MINIMAL-SURFACES; INDEX

Citation

BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.40, no.3, pp.433 - 454

ISSN
1678-7544
DOI
10.1007/s00574-009-0020-1
URI
http://hdl.handle.net/10203/195345
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0